Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

High order isometric liftings and dilations

Tom 258 / 2021

Cătălin Badea, Vladimir Müller, Laurian Suciu Studia Mathematica 258 (2021), 87-101 MSC: Primary 47A05, 47A20; Secondary 47A15, 47A63. DOI: 10.4064/sm200330-25-8 Opublikowany online: 21 December 2020

Streszczenie

We show that a Hilbert space bounded linear operator has an $m$-isometric lifting for some integer $m\ge 1$ if and only if the norms of its powers grow polynomially. In analogy with unitary dilations of contractions, we prove that such operators also have an invertible $m$-isometric dilation. We also study $2$-isometric liftings of convex operators and $3$-isometric liftings of Foguel–Hankel type operators.

Autorzy

  • Cătălin BadeaUniv. Lille, CNRS
    UMR 8524 – Laboratoire Paul Painlevé
    Villeneuve d’Ascq, France
    e-mail
  • Vladimir MüllerCzech Academy of Sciences
    Praha, Czech Republic
    e-mail
  • Laurian SuciuDepartment of Mathematics and Informatics
    “Lucian Blaga” University of Sibiu
    Dr. Ion Raţiu 5-7
    Sibiu, 550012, Romania
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek